I'M 33 year old male.
It was a few years ago when I notice that I was having trouble holding out while having sex and also having a little discomfort only sometimes.Then after a while maybe a few months I started have a clear discharge at the end of urinating also only sometimes. I was working out alot
and taking a few GNC bought products mainly energy boosters at that time.I thought that the GNc Products might be problem so I stop using them and the discharge issue stoped.Now I'm still have some issue holding out during
sex and some discomfort here an there.Also every Time I take any Pill form
Product for long periods of time the slight discharge will come back.
Please help Any Info
P.s all this started after I started use these products about 5 years ago
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?